# SDR FDEA202104281061

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA01213
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE DELAMINATION ON ACA0121-3 FLOOR PANEL FABRICATED ACA0121-3 FLOOR PANEL PER FEDEX DRAWING SRZ-21-005
